# SDR HEEA0013457

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 233575
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WILL NOT CLOSE IN NORMAL POSITION.
